Brand-Ad-30-6
 IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 585 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3603    
    Printed45    
    Emailed0    
    PDF Downloaded0    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 CASE REPORT
Year : 1994  |  Volume : 60  |  Issue : 5  |  Page : 306--307

Drug induced pseudolymphoma syndrome



Correspondence Address:
R R Mittal


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Five cases of pseudolymphoma syndrome (PS) in children aged 6 to 12 years were observed after anticonvulsant drugs. In 2 cases PS was observed after 10 days and in 3 after 15 days therapy with offending drug. 3 cases of PS were due to carbamazepine and had morbilliform rash and 2 cases due to phenobarbitone had erythroderma. All had fever, generalised lymphadenopathy and 4/5 had hepatosplenomegaly. Therapy with 15 mg prednisolone daily and withdrawal of offending drug led to cure in 4/5 cases and 1 died due to congestive cardiac failure.






[FULL TEXT] [PDF Not available]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow